# SDR IPXA11168134

- Difficulty date: July 13, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 6,325 hours, 3,761 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, FWD CARGO FLOORBOARD NR 131BH IS DELAMINATED IN 2 PLACES     FABRICATED FWD CARGO FLOORBOARD NR 131BH IAW EO A300-5320-16407-E, APPENDIX C.
